# SDR SIMA20140428009

- Difficulty date: April 28, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 24,364 hours, 20,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAMOND GUSSET ON RT FLOORBEAM & FRAME 20 IS CORRODED.  R & R DIAMOND GUSSET ON RT FLOORBEAM & FRAME 20 IAW SRM 51-20-01, 51-40-02 & 51-20-03.  RESTORED SURFACE PROTECTION TO DIAMOND GUSSET ON RT FLOORBEAM & FRAME 20 IAW CPM 51-21-06 & ETN'S GN-51-011R4, EM-51-075 & EM-51-091R5.
